# SDR ASAA2017031720228

- Difficulty date: March 17, 2017
- Submitted: March 22, 2017
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 17,332 hours, 5,683 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146A323483
- Condition: Dented
- Location: Bs 802
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 25L IS DENTED AT BS 802.  ACFT GROUNDED.   REPAIRED THE STRINGER  IAW ER 17-01746 AND EA  900ER-53EA-18647.
